# SDR ASAA0110007

- Difficulty date: January 4, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED MAINTENANCE CHECK, FOUND AFT PIT STRINGER AT STATION 847 CRACKED.  REMOVED, FABRICATED AND REPLACED SECTION OF STRINGER 19R PER SRM.  (M)
